CSpace
ALGEBRAIC INDEPENDENCE OF CERTAIN NUMBERS OVER A FIELD OF FINITE TRANSCENDENCE TYPE
ZHU, YC
1991-10-01
Source PublicationCHINESE ANNALS OF MATHEMATICS SERIES B
ISSN0252-9599
Volume12Issue:4Pages:400-406
AbstractThe transcendental degree of certain numbers concerned with the exponential function over a field of finite transcendence type is considered.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1991HA34500002
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28389
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
ZHU, YC. ALGEBRAIC INDEPENDENCE OF CERTAIN NUMBERS OVER A FIELD OF FINITE TRANSCENDENCE TYPE[J]. CHINESE ANNALS OF MATHEMATICS SERIES B,1991,12(4):400-406.
APA ZHU, YC.(1991).ALGEBRAIC INDEPENDENCE OF CERTAIN NUMBERS OVER A FIELD OF FINITE TRANSCENDENCE TYPE.CHINESE ANNALS OF MATHEMATICS SERIES B,12(4),400-406.
MLA ZHU, YC."ALGEBRAIC INDEPENDENCE OF CERTAIN NUMBERS OVER A FIELD OF FINITE TRANSCENDENCE TYPE".CHINESE ANNALS OF MATHEMATICS SERIES B 12.4(1991):400-406.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ZHU, YC]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZHU, YC]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZHU, YC]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.